Pseudoephedrine hydrochloride and chlorpheniramine maleate vs. Advil cold and sinus: side effect and effectiveness comparison - a phase IV clinical study

Summary:

We compare the side effects and drug effectiveness of Pseudoephedrine hydrochloride and chlorpheniramine maleate and Advil cold and sinus. The phase IV clinical study is created by eHealthMe based on reports (from sources including the FDA) of 7,522 people who take Pseudoephedrine hydrochloride and chlorpheniramine maleate and Advil cold and sinus, and is updated regularly. You can use the study as a second opinion to make health care decisions.

Phase IV trials are used to detect adverse drug outcomes and monitor drug effectiveness in the real world. With medical big data and AI algorithms, eHealthMe is running millions of phase IV trials and makes the results available to the public. Our original studies have been referenced on 600+ medical publications including The Lancet, Mayo Clinic Proceedings, and Nature.



On Feb, 07, 2023

7,522 people who take Pseudoephedrine hydrochloride and chlorpheniramine maleate and Advil cold and sinus are studied.


What is Pseudoephedrine hydrochloride and chlorpheniramine maleate?

Pseudoephedrine hydrochloride and chlorpheniramine maleate has active ingredients of chlorpheniramine maleate; pseudoephedrine hydrochloride. It is often used in nasal congestion. eHealthMe is studying from 84 Pseudoephedrine hydrochloride and chlorpheniramine maleate users for its effectiveness, alternative drugs and more.

What is Advil cold and sinus?

Advil cold and sinus has active ingredients of ibuprofen; pseudoephedrine hydrochloride. It is often used in sinus headache. eHealthMe is studying from 1,579 Advil cold and sinus users for its effectiveness, alternative drugs and more.

Number of reports submitted per year:

Pseudoephedrine hydrochloride and chlorpheniramine maleate vs Advil cold and sinus drug comparison reports.

Drugs being compared in this study:

  • Advil Cold And Sinus (ibuprofen; pseudoephedrine hydrochloride)
  • Pseudoephedrine Hydrochloride And Chlorpheniramine Maleate (chlorpheniramine maleate; pseudoephedrine hydrochloride)

Most common side effects of the drugs, overall:

Click here to view

Most common side effects of the drugs, in long term (1+ years) use:

Click here to view

Drug effectiveness:

Pseudoephedrine Hydrochloride And Chlorpheniramine Maleate:
  • not at all: 1.52 %
  • somewhat: 18.18 %
  • moderate: 36.36 %
  • high: 33.33 %
  • very high: 10.61 %
Advil Cold And Sinus:
  • not at all: 1.37 %
  • somewhat: 23.29 %
  • moderate: 37.67 %
  • high: 29.45 %
  • very high: 8.22 %

Want to compare Pseudoephedrine hydrochloride and chlorpheniramine maleate with Advil cold and sinus?

Personalize this study to your gender and age (0-99+).

How to use the study?

You can discuss the study with your doctor, to ensure that all drug risks and benefits are fully discussed and understood.



Related studies

Alternative drugs to, pros and cons of:

Common Advil cold and sinus side effects:

Browse all side effects of Advil cold and sinus:

a b c d e f g h i j k l m n o p q r s t u v w x y z

How the study uses the data?

The study is based on chlorpheniramine maleate; pseudoephedrine hydrochloride and ibuprofen; pseudoephedrine hydrochloride (the active ingredients of Pseudoephedrine hydrochloride and chlorpheniramine maleate and Advil cold and sinus, respectively). Other drugs that have the same active ingredients (e.g. generic drugs or brand names) are also considered. Dosage of drugs is not considered in the study.

Who is eHealthMe?

With medical big data and proven AI algorithms, eHealthMe provides a platform for everyone to run phase IV clinical trials. We study millions of patients and 5,000 more each day. Results of our real-world drug study have been referenced on 600+ medical publications, including The Lancet, Mayo Clinic Proceedings, and Nature. Our analysis results are available to researchers, health care professionals, patients (testimonials), and software developers (open API).

WARNING, DISCLAIMER, USE FOR PUBLICATION

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only. Our phase IV clinical studies alone cannot establish cause-effect relationship. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

Recent studies on eHealthMe: